Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Whitehead first lemma for alternative algebras


Author: Earl Jay Taft
Journal: Proc. Amer. Math. Soc. 8 (1957), 950-956
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089842-7
MathSciNet review: 0089842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089842-7
Article copyright: © Copyright 1957 American Mathematical Society